# SDR IPXA2021032667307

- Difficulty date: March 9, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5307007120600
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMDC FLOOR SEAT TRACK REPAIR SECTION BETWEEN FR79 AND FR80 AT Y-0 HAS CORROSION MEASURING 1.0 LONG AND 1.875 AND .027 DEEP JUST FWD OF THE AFT CROWN SECTION IN FLANGE AREA.REPAIR SEAT TRACK IAW A300 SRM 53-10-16 FIG 201 USING R5307007120600 BATCH 0003720709 SEAT TRACK AND R53270490200000 BATCH 0003719244 SPLICES
